# SDR DLM88040187

- Difficulty date: February 23, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 38,394 hours, 30,253 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Throttle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE LIGHTS (3) WITH GEAR HANDLE UP AFTER TAKEOFF.  AURAL WARNING TOO.  AFTER LEVEL OFF AT 5000 FT WARNINGS INTERMITTANT.  FOLLOWED POM GEAR UNSAFE LIGHT GEAR HANDLE UP CHECKLIST.  GEAR LIGHTS 3 GREEN AFTER GEAR HANDLE RETURNED TO DOWN POSITION.  FOUND RT THROTTLE SWITCH PACK OUT OF ADJUST.  ADJUSTED PER AMM.  SWUNG GEAR, CHECKS NORMAL.
